# SDR AALA20001780

- Difficulty date: October 27, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT 12DEF HAS ONLY ONE WHITE LIGHT INSTALLED.  REPLACED EMERGENCY EXIT SEAT ASSEMBLY CONTAINING BOTH RED AND WHITE LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
